|aluvia & tyricten combination
Apr 8, 2012
please advise on the combination of aluvia and tyricten and whether this combination causes neuropathy in the legs, and if so which drug contributes to this
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Condom Inside Out Sign Of HIV AIDS
- Pain In Balls After Touching Precum Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- Red Brown Clots Discharge And Back Pain, 7 Weeks
- What Is The Best Medication For Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.